# SDR RAIA960115

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Engine: Garrtt TPE33114
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 31059005
- Condition: Out Of Adjust
- Location: Lt Engine
- Part time: 1,333 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D, C

## Discrepancy

STL - FLT 7458 - LEFT ENGINE ACHIEVED ONLY 95 PERCENT TORQUE ON TAKEOFF.  FLOWS SET TO 3, ENGINE ANTI-ICE ON.  MAINTENANCE ADJUSTED MAXIMUM FUEL FLOW.  GROUND RUNS GOOD.  ENGINE TT, 1,332.7 HOURS.  (X)
